# SDR USAA2011092200015

- Difficulty date: September 16, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 57,124 hours, 23,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380089
- Part serial: CA0490
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - HOLE ON LOWER SIDE OF LEFT OUTBOARD AFT FLAP 6 INCHES INBOARD OF OUTBOARD END & 9 INCHES FROM TRAILING EDGE.  REPAIRED LOWER SIDE OF LEFT OUTBOARD AFT FLAP IAW B757 SRM 57-53-01 & 51-70-17 REPAIR 4, FIG 24.
